IJPAM: Volume 50, No. 2 (2009)


Nenad Antonic$^1$, Marko Vrdoljak$^2$
$^{1,2}$Department of Mathematics
University of Zagreb
Zagreb, 10002, CROATIA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]

Abstract.The small-amplitude homogenisation for the parabolic problem with time dependent periodic coefficients is considered. Calculating the Fourier series we obtain the explicit formula for the leading terms in the expansion of the homogenisation limit, which can be compared to the results obtained by using parabolic variant H-measures.

Received: August 14, 2008

AMS Subject Classification: 35B27, 35KXX

Key Words and Phrases: small-amplitude homogenisation, parabolic equation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 2